# SDR SWIA200515167

- Difficulty date: June 16, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 6,894 hours, 6,063 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab Control Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGES.  REPLACED F/O'S TRIM SWITCH IAW MM 27-41-07.  OPERATIONAL CHECK GOOD.
